# SDR UALA2013040302189

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,893 hours, 27,191 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Adapter
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BOOM MIC IS DEFECTIVE. (01=CAPT, 02=1ST OFF, 03=1ST OBS).  CREW COMMENTS: MISSING THREADED ADAPTOR FOR EARPIECE.  PLACED IT IN SPARE MINITEL BAG.  USING SPARE REPLACED WITH NEW MINITEL.
